# SDR CA130710003

- Difficulty date: June 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON APPROACH THEY RECEIVED A GEAR DISAGREE MESSAGE. THEY PREFORMED QRH, FIRST TRY NOSE GEAR WOULD NOT COME OUT OF YELLOW, MATCHING GEAR UP. SECOND TRY NOSE EXTENDED BUT MAINS WOULD NOT. CREW RELEASED THE MAINS USING THE MANUAL EXTENSION.  ACFT LANDED UNEVENTFULLY.
